# SDR CA140521009

- Difficulty date: May 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 230
- Aircraft time: 7,964 hours
- Engine: Allsn 250C30G2
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 23070613
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE FLIGHT NR 1 ENGINE PARTIAL POWER LOSS, 40 PERCENT TORQUE SPLIT FROM ENGINE NR 2.  ENGINE NR 1 ROLLED BACK MANUALLY TO IDLE, ENGINE LIGHT OUT ILLUMINATED, THROTTLE MANUALLY ROLLED BACK UP, CONTINUED TO LAND WITH TORQUE SPLIT.  GROUND RUN CARRIED OUT, NR 1 ENGINE STARTED NORMALLY, THROTTLE ROLLED UP TO FLIGHT SPEED.  NO DEFECTS NOTED.  DURING ROLL BACK TO FLIGHT IDLE N1 CONTINUED TO DECELERATE BELOW 60 PERCENT, NORMAL IDLE, TO UNCOMMANDED SHUTDOWN.  NR 1 FUEL CONTROL UNIT REMOVED - N1 SPLINED SHAFT FOUND EXTREMELY LOOSE, SUSPECT BEARING FAILURE.
